Translator Disclaimer
December, 1988 Polynomial Estimation of Regression Functions with the Supremum Norm Error
Vaclav Fabian
Ann. Statist. 16(4): 1345-1368 (December, 1988). DOI: 10.1214/aos/1176351043

Abstract

Regression with the error measured by the supremum norm is considered. Analytic functions on [0, 1] and functions with a bounded $r$th derivative are considered as functions to be estimated. It is assumed that the experimenter chooses the points at which the observations are taken. Polynomial and piecewise polynomial estimates are considered. Asymptotic and nonasymptotic bounds for the error are obtained.

Citation

Download Citation

Vaclav Fabian. "Polynomial Estimation of Regression Functions with the Supremum Norm Error." Ann. Statist. 16 (4) 1345 - 1368, December, 1988. https://doi.org/10.1214/aos/1176351043

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0671.62047
MathSciNet: MR964928
Digital Object Identifier: 10.1214/aos/1176351043

Subjects:
Primary: 62G99
Secondary: 62J99, 62K05

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top